MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU343415
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Clinical Endoleak (4843)
Date of Event 11/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following patient information was provided for consideration: medical history: orthostatic hypertension.Surgical history: taaa ascending and descending , appendix medications: taking multivital , taking atorvastatin calcium 40 mg tablet as directed orally once a day, taking carvedilol 12.5 mg tablet 1 tablet with food orally twice a day, taking lisinopril 10 mg tablet as directed orally twice a day.(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with conformable gore® tag® thoracic endoprostheses.As reported, on (b)(6) 2022, the patient presented with a possible type ii or type iii endoleak.As reported, there is some concern over access sites on the patient so an angiogram is being planned in order to determine the type of leak and best access and device for use in treatment.As reported, a reintervention will be scheduled based on the results.
 
Event or Problem Description
On (b)(6) 2018 the patient was implanted with two conformable gore® tag® thoracic endoprosthesis devices to treat a descending thoracic aortic aneurysm.As reported, on (b)(6) 2022, the patient presented with a possible type ii or type iii endoleak.As reported, there is some concern over access sites on the patient so an angiogram is being planned in order to determine the type of leak and best access and device for use in treatment.As reported, a reintervention will be scheduled based on the results.Medical records dated november 18, 2022 stated that the patient followed up with a surveillance imaging which showed an increasing size of the aneurysm with an endoleak.
 
Additional Manufacturer Narrative
B4: added additional information under describe event or problem.According to the conformable gore® tag®thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak.The imaging evaluation performed by a clinical imaging specialist showed the following: there are 2 stent grafts implanted, the proximal graft measures ~ 19.9 cm in length along the outer curve.The distal graft measures ~ 19.1 cm in length along the outer curve.Overlap between the two implanted devices measures ~ 14.2 cm.Pages 6-9 show contrast outside of the implanted device on both the arterial and delay phases.There are patent intercostals present.Findings consistent with the reported type ii endoleak.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15911482
Report Number2017233-2022-03530
Device Sequence Number17239327
Product Code MIH
UDI-Device Identifier00733132618156
UDI-Public00733132618156
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2020
Device Model NumberTGU343415
Device Catalogue NumberTGU343415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/H11
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age89 YR
Patient SexFemale
Patient Weight51 KG